# SDR C2XA01TY177

- Difficulty date: November 11, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 3,497 hours, 3,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM AT FRAME 20.  MAINTENANCE REMOVED THE DAMAGED SECTION, FABRICATED NEW ANGLE, SHIM, FILLER AND PLATE.  INSTALLED REPAIRED PARTS AND FLOORBEAM IAW EMB-135/145-SRM-53-21-10 & 53-40-02, CPM-51-21-04, 05, 06 AND EC5320-01010 (6.1.3).  REPAIR PROCEDURES WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
